# SDR HALA2018102400540

- Difficulty date: October 23, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 2,214 hours, 433 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ENG 2 FIRE LOOP A FAULT. REMOVED & REPLACED PYLON A LOOP PER AMM 26-12-16-000-802 & AMM 26-12-16-400-802. FAULT CLEARED OPERATIONAL TEST OF ENGINE FIRE & OVERHEAT DETECTION OK PER AMM 26-12-00-710-002-A. OK FOR SERVICE.
